# SDR GAIA05002OP

- Difficulty date: January 18, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9021116
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW SHUT DOWN THE NR 2 ENGINE DUE TO LOSS OF OIL QUANTITY AND PRESSURE.  THE AIRCRAFT DIVERTED, AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REINSTALLED NR 2 ENGINE FUEL PUMP, REPLACED FUEL PUMP GARLOC SEAL AND SHAFT O-RING PACKING.  OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
